MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES; ACETABULAR CUP
Model Number 01.32.150DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 november 2020: lot 1908320: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-12-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.231h head biolox option ø 32 (k131518) lot.170727.Batch review performed on 28 november 2020: lot 170727: (b)(4) items manufactured and released on 24-aug-2017.Expiration date: 2022-08-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.241a sleeve size m (k131518) lot.187108: batch review performed on 28 november 2020: lot 187108: (b)(4) items manufactured and released on 12-dec-2018.Expiration date: 2023-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.1908277.Batch review performed on 28 november 2020: lot 1908277: (b)(4) items manufactured and released on 18-oct-2019.Expiration date: 2024-10-05.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.Additional implant involved: screws: mpact 01.32.6520 cancellous bone screw, flat head ø 6,5 l 20 (k103721) lot.157802.Batch review performed on 28 november 2020: lot 157802:(b)(4) items manufactured and released on 03-mar-2016.Expiration date: 2021-02-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: screws: mpact 01.32.6520 cancellous bone screw, flat head ø 6,5 l 20 (k103721) lot.161076.Batch review performed on 28 november 2020: lot 161076: (b)(4) items manufactured and released on 02-may-2016.Expiration date: 2021-04-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: stem: quadra-h 01.12.22sn cementless, ha coated std stem size 2, short neck (k082792) lot.188790.Batch review performed on 18 december 2020: lot 188790: (b)(4) items manufactured and released on 31-jan-2019.Expiration date: 2024-01-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
22 days after primary surgery, the patient was diagnosed with infection and all the implants have been removed.A cement spacer was implanted.

Brand Name
CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11047211
Report Number3005180920-2020-00934
Device Sequence Number2692444
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2024
Device Model Number01.32.150DH
Device Catalogue Number01.32.150DH
Device Lot Number1908320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR